JournalszaaVol. 21, No. 4pp. 851–864

The Finitely Additive Integral of Multifunctions with Closed and Convex Values

  • Anna Martellotti

    Università degli Studi di Perugia, Italy
  • Anna Rita Sambucini

    Università degli Studi di Perugia, Italy
The Finitely Additive Integral of Multifunctions with Closed and Convex Values cover
Download PDF

Abstract

We investigate integration with respect to a finitely additive measure of integrands with closed, convex values and we obtain a closedness result for the Aumann integral.

Cite this article

Anna Martellotti, Anna Rita Sambucini, The Finitely Additive Integral of Multifunctions with Closed and Convex Values. Z. Anal. Anwend. 21 (2002), no. 4, pp. 851–864

DOI 10.4171/ZAA/1112